9 doctors weighed in:

Im 18 years old and I have asthma. I might be overdosing on the xopenex (levalbuterol)?

9 doctors weighed in
Dr. Paul Carter
Internal Medicine - Allergy & Immunology
5 doctors agree

In brief: More than 2x/ week

If you need your xopenex (levalbuterol) more than 2 times per week then your asthma is poorly controlled and you need a controller medication such as flovent, asmanex, or qvar. See your doctor.

In brief: More than 2x/ week

If you need your xopenex (levalbuterol) more than 2 times per week then your asthma is poorly controlled and you need a controller medication such as flovent, asmanex, or qvar. See your doctor.
Dr. Paul Carter
Dr. Paul Carter
Thank
Dr. Charlene Sojico
Pediatrics
1 doctor agrees

In brief: You should not be

Overdosing on xopenex (levalbuterol) if you are taking it as prescribed 1-2 puffs every 6-8 hours! you have probably been taking this for quite sometimes leading you to think that you have overdosed on the medicine.
I would suggest adding an inhaled steroid as a maintenance & use xopenex (levalbuterol) as your rescue inhaler. Very important that you continue your meds for three months, re-evaluate.Sooner if w acute attack!

In brief: You should not be

Overdosing on xopenex (levalbuterol) if you are taking it as prescribed 1-2 puffs every 6-8 hours! you have probably been taking this for quite sometimes leading you to think that you have overdosed on the medicine.
I would suggest adding an inhaled steroid as a maintenance & use xopenex (levalbuterol) as your rescue inhaler. Very important that you continue your meds for three months, re-evaluate.Sooner if w acute attack!
Dr. Charlene Sojico
Dr. Charlene Sojico
Thank
Dr. Nela Cordero
Pediatrics

In brief: Bronchial Asthma

If you use xopenex (levalbuterol) more than the prescribed dose you will have the effects of tachycardia or rapid heart rate, tremors or shaking with nervousness, then you have to see your md !

In brief: Bronchial Asthma

If you use xopenex (levalbuterol) more than the prescribed dose you will have the effects of tachycardia or rapid heart rate, tremors or shaking with nervousness, then you have to see your md !
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors